# SDR C77A2019080900004

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 31,519 hours, 19,314 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021769403
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE DISCOVERED DURING THE B6 BASIC CHECK AT EAMS ON THE UPPER FLANGE OF THE P/N 170-21769-403 FR17 CROSSBEAM IN THE CABIN FLOOR STRUCTURE OF THE FORWARD FUSELAGE. REFERENCE FIGURE 1 FOR DETAILS. THE DAMAGE WILL BE REPAIRED BY A CUTOUT AND DOUBLER REPAIR IN ACCORDANCE WITH SRM PART II 53-00-10/REPAIR 03P. BECAUSE THE FR17 FLOOR CROSSBEAM IS PSE/FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. SUPPLEMENTAL FOLLOW-ON INSPECTIONS OF THIS REPAIR ARE NOT REQUIRED PER SRM PART II 53-00-10/REPAIR 03P.  EO E175-53MR-431 IS BEING ACCOMPLISHED BY WO 2702041
